Youssef OUKNINE received his Ph.D. in Mathematics from Pierre and Marie Curie University in 1987, followed by a “Doctorat d’état” from Cadi Ayyad University (UCA) in 1990. He has been a professor at the UCA since 1990 and an affiliate professor at UM6P since 2018. He is a Resident Member of the Hassan II Academy of Sciences and technology since 2006. Pr. Ouknine has been the President of the jury of “Concours d’agrégation en Mathématiques“ since 2016. He is a founding member of the Excellence Centre awarded the “Emerging Regional Centres of Excellence” (ERCE) label by the Committee for Developing Countries of the European Mathematics Society, for the period 2016-2020. He is an elected member of the “International Statistical Institute” (ISI) since 2013, and a Member of the French-Moroccan Inter-University Joint Committee. Prior to that, he was the director of “Ecole Nationale des Sciences Appliquées” of Marrakesh. Pr. Ouknine served as a member of the scientific boards of multiple organisations such as “the Hassan II Academy of Sciences and technology”; “Centre National de Recherche Scientifique et Technique » (CNRST) Morocco;”Centre International de Mathématiques Pures et Appliquées » (CIMPA) France; “Excellence Centre in Mathematics and Computer Science” CEA-MITIC, Senegal.
As a researcher, visiting professor or associate member, Prof. Ouknine has visited several universities and research centers abroad. Youssef Ouknine has also taught several postgraduate courses and has supervised theses in several African countries (Senegal, Ivory Coast).
Mathematician, Prof. Ouknine, has devoted his research to stochastic analysis and probability theory and their applications. His work has focused on stochastic calculus, Optimal stopping, Malliavin’s calculus, stochastic differential equations (forward and backward) and fractional stochastic calculus. Stochastic finance is currently one of his research concerns.
Prof. Ouknine has published more than 150 scientific papers in reputed international peer-reviewed journals such as “Annals of Probability”, “Annals of Applied Probability”, “Stochastic Processes and their Applications”, “Electronic Journal of Probability”, “Electronic Communications in Probability”, ”Bulletin des Sciences Mathématiques”, etc… He has been a referee and co-editor of several scientific journals of high international repute. He is also one of the initiators of international meetings in stochastic analysis and probability theory as well as several training schools in stochastic process theory.
List of publications under ABS Affiliation:
A Balance Sheet Optimal Multi-Modes Switching Problem, “Afrika Matematika”, vol.31, pp.219-236, (2020), (joint work with M. Eddahbi and I. Fakhouri). https://link.springer.com/article/10.1007/s13370-019-00719-7
Approximation Of Solutions Of Mean-Field Stochastic Differential Equations, “Stochastics and Dynamics”, (2020), (joint work with O. El Barrimi) https://doi.org/10.1142/S0219493721500039
Multidimensional BSDEs With Mixed Reflections And Balance Sheet Optimal Switching Problem, Lecture Notes in Computer Science (LNCS) series, (2020), (joint work with R. Belfadli, M. Eddahbi and I. Fakhouri)
Reflected BSDEs with jumps in time-dependent convex Càdlàg Domains, under revision in “Stochastic Processes and Their Applications”, (2020), (joint work with M. Eddahbi and I. Fakhouri)
On Reflected Stochastic Differential Equations Driven by Regulated Semimartingales, under revision in Statistics and Probability Letters”, (2020), (joint work with A. Hilbert and I. Jarni)
Multidimensional Generalized BSDEs with weak monotonicity and general growth generators in a general filtration, submitted (2020) (joint work with T. El Mellali, R. Belfadli and Y. Ouknine).
Lp(p >=2)–solutions of multidimensional Generalized BSDEs with weak monotonicity and general growth generators in a general filtration: existence, uniqueness, stability and comparison, submitted (2020), (joint work with T. El Mellali, R. Belfadli and Y. Ouknine).
Doubly Reflected BSDEs in the predictable setting, (2019), arXiv preprint, arXiv:1908.08076, (joint work with I. Arharas and S. Bouhadou) https://arxiv.org/abs/1908.08076
On reflection with two-sided jumps, (2019), Submitted, (joint work with I. Jarni).
Pathwise uniqueness and approximation of stochastic differential equations with jumps, submitted, (2020), (joint work with K. Nasroallah).
On the strict value of the non-linear optimal stopping problem, Submitted to « Electronic Communications in Probability », (2020), (joint work with M. Grigorova, P. Imkeller, M.-C. Quenez).
Applications in Economics, Finance and Insurance